Gaviscon Double Action Mint Liquid - 300ml

Please note images are for illustration purposes and may differ from the product(s) you receive

  • Please note: Expiry date is August 2024.


  • Relieves symptoms of gastro-oesophageal reflux
  • double action
  • neutralises acid and supresses reflux
£8.09
quantity
Single purchase only
Subscribe and save

  • Please note: Expiry date is August 2024.


  • Relieves symptoms of gastro-oesophageal reflux
  • double action
  • neutralises acid and supresses reflux
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Gaviscon Double Action Liquid provides fast and effective relief from the uncomfortable symptoms of heartburn and acid indigestion, in two different ways. First it neutralises excess stomach acid and then it forms a protective barrier over the stomach contents.

Description
Gaviscon Double Action Mint Liquid has been specifically formulated for the treatment of gastro-oesophageal reflux. These symptoms include acid regurgitation, heartburn and indigestion which may occur following meals or during pregnancy, and in those who display symptoms of oesophagitis.

Gaviscon Double Action Mint Liquid suspension contains three active ingredients, sodium alginate, calcium carbonate and potassium bicarbonate, which all belong to a group of medicines called reflux suppressants. They work together to form a protective 'raft' on top of the stomach contents to prevent stomach acid from escaping into the oesophagus (food pipe) which causes pain and discomfort.
Usage
Shake well before use. Adults and children over 12 years: Take 10 - 20ml (two to four 5ml spoonfuls) after meals and at bedtime.
Ingredients
: Calcium Carbonate. Also Contains: Carbomer. Methyl Parahydroxybenzoate (E218). Propyl Parahydroxybenzoate (E216). Sodium Saccharin. Peppermint flavouring. Sodium Hydroxide. Water.
Suitable For
Suitable For adults and children over the age of 12 years.
Cautions/Allergies
Not recommended for children under 12 years. Do not freeze or refrigerate. Do not store above 30¦C. Gaviscon Advance Liquid can be taken if you are pregnant or breast feeding. If symptoms do not improve after 7 days, the clinical situation should be reviewed. Do not take if you know you are allergic to any of the ingredients listed.
Frequently Asked Questions (0)